# SDR SWAA2022092648240

- Difficulty date: August 30, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ACCESS PANEL CUTOUT DOUBLER EDGE HAS CRACK STA 235.8 / [01] INSTALLED EWIS PROTECTION AT ELECTRICAL GROUND POWER RECEPTACLE AREA PER BOEING 737-700 AMM 20-60-07-913-801.;11] FABRICATED REPAIR DOUBLER PER BOEING 737-700 SRM 57-10-15-2R-4. REPAIR 4; ZONE 1; TABLE 201;[12] VERIFIED FABRICATION OF REPAIR DOUBLER CORRECT;[13] OK TO ALDINE AND PRIME REPAIR PART AND REPAIR AREA.;[14] PERFORMED HFEC ROTO INSP. OF REMOVED FASTENER HOLES AT ELECTRICAL GROUND POWER RECEPTACLE AREA IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22 TOOL: OLYMPUS MINIMITE B/C: 160006 DUE: 02/08/23;[15] PERFORMED HFEC ROTO COUNTERSINK INSP. OF REMOVED FASTENER HOLES AT ELECTRICAL GROUND POWER RECEPTACLE AREA IAW B737 NDT PART 6; 53-30-00; PROCEDURE 3. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22 TOOL: OLYMPUS MINIMITE B/C: 160006 DUE: 02/08/23;[16] TREATED AND PRIMED REPAIR PART AND REPAIR AREA AS REQUIRED PER BOEING 737-700 SRM 51-20-01-0G-G AND SOPM 20-41-02.;[17] VERIFIED TREATED AND PRIMED REPAIR PART AND REPAIR AREA;[18] VERIFIED STEP #7; 10 AD 12 RII;[19] RII OK TO INSTALL;[20] INSTALLED REPAIR DOUBLER PER BOEING 737-700 SRM 57-10-15-2R-4. REPAIR 4; ZONE 1; TABLE 201.;[21] REMOVED EWIS PROTECTION AT ELECTRICAL GROUND POWER RECEPTACLE AREA PER BOEING 737-700 AMM 20-60-07-913-801.;[22] RII VERIFIED INSTALLATION OF REPAIR;[23] VERIFIED EWIS REMOVAL;[24] CORRECTED MEASUREMENTS
